Select Page
Sale!

Anadin Maximum Strength Capsules 12 Pack

2.00 1.80

Anadin Maximum Strength capsules are pain relieving medication containing Aspirin.Anadin Maximum Strength can be used for the treatment of:

Headache
Period Pain
Dental Pain
Rheumatic Pain
Symptoms of colds and flu

You Must Be Aged Over 18 Years to Purchase This Product.A Maximum order quantity of two packets per order.

4 in stock

Description

Anadin Maximum Strength Capsules should be taken with a glass of water with or just after a meal.Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary.Do take more than 8 capsules in any 24 hour period.Each Anadin Maximum Strength Capsule contains Aspirin 500mg, Caffeine 32mg.

Share This
0